Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Discontinuation Symptoms Truvada

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Discontinuing Atripla Use

I have been on Atripla for just over two years now,and I have undergone a complete personality change to the point where I use to be extro-verted and now, I am very intro-verted. I get easily agitated and aggravated, and have undergone many periods...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.The first thing you should do is discuss your ongoing symptoms with your health care provider. Indeed, I'm concerned that if this has been going on for two years that the communications and evaluations may have... Read more »

Discontinue PEP?

Dr. Bob, I've read your forum for questions about PEP, as I am currently taking it, and I... Read more »

Discontinuing PEP after 7days on doctors advice! (Help)

Dear Doc,I was advised to start PEP (Kaletra & Truvada) one week ago by my local GUM clinic... Read more »
Articles
Global Campaign for Microbicides

Global Campaign for Microbicides Statement on the Discontinuation of the FEM-PrEP Trial

Johannesburg, South Africa, and Washington, D.C. -- FHI yesterday announced its decision to discontinue theFEM-PrEP study testing oral Truvada (emtricitabine and tenofovir disoproxil fumarate) to prevent HIV infection in women in Africa. This... Read more »
U.S. National Institutes of Health

NIH Discontinues Tenofovir Vaginal Gel in "VOICE" HIV Prevention Study

A large-scale clinical trial evaluating whether daily use of an antiretroviral-containing oral tablet or vaginal gel can prevent HIV infection in women is being modified because an interim review found that the gel, an investigational microbicide,... Read more »
HIV i-Base

Two Percent Rate of Efavirenz Discontinuation in an ART Programme in Malawi

Two percent rate of intolerance to efavirenz -- leading to treatment discontinuation -- was observed in an ART programme in Malawi, according to data presented at the 17th ICASA in Cape Town. This rate is double that of previous estimates from the... Read more »
TheBodyPRO.com

Truvada as PrEP Does Not Cause Kidney Damage, Study Suggests

Taking tenofovir/emtricitabine (Truvada) as pre-exposure prophylaxis (PrEP) has little effect on kidney function, according to a study recently published in AIDS . The study, known as IPrEx (Iniciativa Profilaxis Pre-Exposicion), showed a very... Read more »
Connect With Others

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 2 Replies
I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »

Switching from Combivir to Truvada???

Posted by Anonymous, 4 Replies
I started Combivir/Sustiva a year ago. I've had great results. VL undetected. My doctor is suggesting the switch from Combivir/Sustiva to Truvada/Sustiva. Has anyone made the switch. What are the benefits aside from the once a day regimen. Any side... Read more »

drugs that can be used with norvair and truvada

Posted by Anonymous, 5 Replies
I am resistant to Sustiva and have a rash because of the Reyataz. what other combinations of drugs can be used with truvada and norvair? Read more »

isentress and truvada

Posted by anfan4, 2 Replies
im been on isentress and truvada for month and half and notice increased in blood pressure and any else had this problem. Will isentress cause this problem. Read more »